Mathematical analysis of motion control in sectional warping machines


EREN R. , SÜVARİ F. , Celik Ö.

TEXTILE RESEARCH JOURNAL, vol.88, no.2, pp.133-143, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 88 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1177/0040517516676059
  • Title of Journal : TEXTILE RESEARCH JOURNAL
  • Page Numbers: pp.133-143

Abstract

Sectional warping is the most widely used warp preparation method in weaving, as it enables warping from all kind of yarns with color or type repeat. The quality of warping is directly dependent on the precision of motion control of machine mechanisms. This paper presents a mathematical analysis of motions of a sectional warping machine. Experimental work is also carried out on industrial sectional warping machines. It is shown that the results of mathematical equations derived for motions of a sectional warping machine match well with experimental results and they can be used for computer control of a sectional warping machine.